| Model Number |
500004500001 |
| Medical Device Problem Code |
Application Program Problem (2880)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/07/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 02-jun-2022 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the system was de assigning cubies.A technical support specialist (tss) stated that the system was de assigning cubies within the drawer configuration.The tss communicated that the issue was being tracked as a product issue by the development team with no estimated resolution time available.The tss further noted that cubies in the affected drawer were reconfigured and replaced, after which the issue did not recur.The tss informed the customer about the ongoing product issue and advised monitoring for recurrence following reprogramming.The system functioned as intended after technical support specialist troubleshot the device.
Event or Problem Description
It was reported that when using the bd pyxis¿ medbank tower aux system was de assigning cubies and it is affecting patient care.The customer reported that there was a delay in patient care.There were no adverse events or injuries reported based on this event.